# SDR REXA2017101901108

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 23,899 hours, 15,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHTS 5 AND 6 INOPERATIVE.  REMOVED AND REPLACED THE BATTERY CHARGER PS38 IAW AMM 33-51-17, NO DEFECTS NOTED.
